{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,6,27]],"date-time":"2026-06-27T11:49:59Z","timestamp":1782560999026,"version":"3.54.5"},"reference-count":16,"publisher":"International Scientific Information, Inc.","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Am J Case Rep"],"DOI":"10.12659\/ajcr.936317","type":"journal-article","created":{"date-parts":[[2022,4,26]],"date-time":"2022-04-26T10:10:18Z","timestamp":1650967818000},"source":"Crossref","is-referenced-by-count":3,"title":["Postoperative Serotonin Syndrome Following Administration of Preoperative Intrapulmonary Methylene Blue and Intraoperative Granisetron: A Case Report"],"prefix":"10.12659","volume":"23","author":[{"given":"Wei-Hsiu","family":"Huang","sequence":"first","affiliation":[{"name":"Department of Anesthesiology, Cathay General Hospital,  Taipei, Taiwan"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Min-Jia","family":"Li","sequence":"additional","affiliation":[{"name":"Department of Anesthesiology, Cathay General Hospital,  Taipei, Taiwan"}],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"4947","published-online":{"date-parts":[[2022,4,19]]},"reference":[{"key":"ref1","doi-asserted-by":"publisher","DOI":"10.1177\/0269881109105450"},{"key":"ref2","doi-asserted-by":"publisher","DOI":"10.1093\/qjmed\/hcg109"},{"key":"ref3","doi-asserted-by":"publisher","DOI":"10.1056\/NEJMra041867"},{"key":"ref4","doi-asserted-by":"publisher","DOI":"10.12659\/AJCR.897671"},{"key":"ref5","doi-asserted-by":"publisher","DOI":"10.1177\/026988119901300322"},{"key":"ref6","first-page":"179","volume":"72","author":"Wade","year":"2014","journal-title":"Neth J Med"},{"key":"ref8","doi-asserted-by":"publisher","DOI":"10.1186\/s13613-016-0186-9"},{"key":"ref9","doi-asserted-by":"publisher","DOI":"10.1016\/j.biopsych.2005.11.016"},{"key":"ref10","doi-asserted-by":"publisher","DOI":"10.1176\/appi.psy.42.3.258"},{"key":"ref11","doi-asserted-by":"publisher","DOI":"10.1016\/j.jclinane.2013.06.005"},{"key":"ref13","series-title":"WHO pharmaceuticals newsletter","author":"Lazar","year":"2012"},{"key":"ref13","doi-asserted-by":"publisher","DOI":"10.1345\/aph.1H423"},{"key":"ref14","doi-asserted-by":"publisher","DOI":"10.1007\/s002280000124"},{"key":"ref15","doi-asserted-by":"publisher","DOI":"10.5694\/j.1326-5377.2007.tb01282.x"},{"key":"ref16","doi-asserted-by":"publisher","DOI":"10.1038\/sj.bjp.0707430"},{"key":"ref17","doi-asserted-by":"publisher","DOI":"10.1177\/0269881109359098"}],"container-title":["American Journal of Case Reports"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.amjcaserep.com\/download\/index\/idArt\/936317","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,6,27]],"date-time":"2026-06-27T11:43:58Z","timestamp":1782560638000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.amjcaserep.com\/abstract\/index\/idArt\/936317"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2022,4,19]]},"references-count":16,"alternative-id":["936317"],"URL":"https:\/\/doi.org\/10.12659\/ajcr.936317","relation":{},"ISSN":["1941-5923"],"issn-type":[{"value":"1941-5923","type":"electronic"}],"subject":[],"published":{"date-parts":[[2022,4,19]]}}}